# SDR IPXA2014111084814

- Difficulty date: November 9, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587671
- Condition: Damaged
- Location: Bs 726
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN MCD FLOOR PANEL POS 4L AT BS 726.  REPAIRED HOLE IAW SRM 53-00-2R-4B.
